# SDR HEEA083866

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,181 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing
- Condition: Cracked
- Location: Freewheel Unit
- Component: Freewheel Unit
- Component part number: 406040500131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNIT HAS A CRACK BETWEEN 2 BOLT HOLES ON HOUSING. REPLACED FREEWHEEL UNIT.
